# SDR FDEA202009202264

- Difficulty date: September 20, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER ACCESSORY COMPARTMENT FLOOR LONGERON NR 51 LEFT FOUND WITH CORROSION STATION 1139.  LOWER FUSELAGE CENTER ACCESSORY COMPARTMENT FLOOR LONGERON NR 51 LEFT STATION 1139 AREA CORROSION.   REMOVED FOUND EXCEED LIMIT, AS PER SRM 53-00-00-2R FIGURE 205.  REPAIR GENERAL AND LONGERON 51 LEFT REMOVED AND REPLACED, AS PER SRM 51-33-01-  0G.  FABRICATED LONGERON 51 LEFT, AS PER DOUGLAS DRAWING AAA7086 REVISION NEW.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
